Ask an expert
Question

02 Feb

Nuristrate injection
Hey. I had an abortion last year October. Then I started using nuristrate injection, renewed it December. I went on my periods in November normally. December I missed my periods. January I just spot for 10days. I'm gaining weight. My stomach grow a bit. Can this mean I am pregnant? I've never missedy nuristrate injection.
Answer
Expert
GynaeDoc
GynaeDoc

04 Feb

Not having periods is one of the side effects of Nuristerate, as is weight gain. It is more likely that these are side effects.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.